RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 3, Pages 546–549 (Mi dan33486)  

THEORY OF ELASTICITY

Thermodynamic relations at the surface of a strong discontinuity in an elastic medium in the case of finite deformations

E. M. Chernykh

Voronezh State University

Full text: PDF file (451 kB)

Document Type: Article
UDC: 539.371
Presented: Yu. N. Rabotnov
Received: 01.02.1967

Citation: E. M. Chernykh, “Thermodynamic relations at the surface of a strong discontinuity in an elastic medium in the case of finite deformations”, Dokl. Akad. Nauk SSSR, 177:3 (1967), 546–549

Citation in format AMSBIB
\Bibitem{Che67}
\by E.~M.~Chernykh
\paper Thermodynamic relations at the surface of a strong discontinuity in an elastic medium in the case of finite deformations
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 3
\pages 546--549
\mathnet{http://mi.mathnet.ru/dan33486}


Linking options:
  • http://mi.mathnet.ru/eng/dan33486
  • http://mi.mathnet.ru/eng/dan/v177/i3/p546

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019